SciELO - Scientific Electronic Library Online

vol.3 issue1Linear regression models for predicting drinking water consumptionNon-linear control strategies for current regulation and DC voltage stabilization for a wind turbine operating in a microgrid author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista Digital Novasinergia

On-line version ISSN 2631-2654


APONTE, Jesús  and  LEIVA, Hugo. Controllability of semilinear evolution equations with impulses and delays. Novasinergia [online]. 2020, vol.3, n.1, pp.37-44. ISSN 2631-2654.

For many control systems in real life, impulses and delays are intrinsic phenomena that do not modify their controllability. So we conjecture that, under certain conditions, perturbations of the system caused by abrupt changes and delays do not affect certain properties such as controllability. In this regard, we show that under certain conditions, the impulses and delays as perturbations do not destroy the controllability of systems governed by evolution equations. As application, we consider a semi-linear wave equation with impulses and delays.

Keywords : Controllability; impulsive semilinear evolution equations; semilinear wave equation; strongly continuous semigroup.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )